# SDR USAA030110

- Difficulty date: July 8, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 40,222 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR DOOR SKIN CRACKED .5 INCH LONG, 3RD DOOR STOP ADJUSTMENT SCREW FROM BOTTOM AT AFT SIDE MED.  FABRICATED REPAIR DOUBLER AND INSTALLED PER EA 76156, SRM 51-40-03, 52-10-01, 51-70-13.  (M)
